This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
I've been taking Zispin now for the last couple of months because my anxiety was getting really bad, I only take it at night time and find it great for making me sleep, in fact it pretty much knocks me out.. lol.
I have been taking Lexapro & Benzo's for many years now but since I've started taking the Zispin I seem to be putting on a lot of weight. It's annoying because it really helps my anxiety and depression. Since I've start taking it I've got back to going to the gym 3 times a week and playing football as well and still I'm putting on weight. I could only imagine how big i'd be if I wasn't doing the exercise in the first place.
Should I ask my doctor to switch, is there other medication like Zispin without the weight gain?
The best thing you can do for yourself is to watch very closely the portions you eat which is a much more effective way of controlling your weight than just exercise. These medications increase your appetite but that does not mean you have to eat as much. Try that first.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.